MAUDE Adverse Event Report: HEART VALVES SANTA ANA MOSAIC AORTIC BIOPROSTHETIC HEART VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

HEART VALVES SANTA ANA MOSAIC AORTIC BIOPROSTHETIC HEART VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 305C
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/15/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been received for analysis.Without the receipt of the product, no definitive conclusion can be made regarding the clinical observation.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that eleven months post implant of this bioprosthetic valve, it was replaced valve-in-valve.No failure mechanism was provided.No other adverse patient effects were reported.
 
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
MOSAIC AORTIC BIOPROSTHETIC HEART VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
HEART VALVES SANTA ANA
1851 e deere ave
santa ana CA 92705
MDR Report Key6271922
Report Number2025587-2017-00131
Device Sequence Number721203
Product Code LWR
UDI-Device Identifier00643169001756
UDI-Public00643169001756
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P990064
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/27/2020
Device Model Number305C
Device Catalogue Number305C221
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/03/2017
Supplement Date Received by Manufacturer01/03/2017
Initial Report FDA Received Date01/23/2017
Supplement Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR